# SDR 2005UALA01155

- Difficulty date: October 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 59,623 hours, 6,808 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 7A147914
- Part serial: GI952
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE WAS A LARGE HOLE FOUND ON THE UNDERSIDE OF THE ASPIRATOR DURING THE ASPIRATOR INSPECTION.  ASPIRATOR DAMAGED BEYOND REPAIR.  DAMAGE CAUSED BY IMPROPER PACKING.  REPLACED ASPIRATOR.
